# SDR DALA2024011700707

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 18,922 hours, 2,155 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 3R DOOR WILL NOT DISARM. CORRECTIVE ACTION: DOOR 3R WAS DISARMED UPON ARRIVAL. INSPECTED ALL EMERGENCY EXIT DOORS, ALL DISARMED. CYCLED 3R DOOR ARM/DISARM LEVEL SEVERAL TIMES. OPS CHECK OK. (5055615)
